# SDR AALA2019121879003

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 13,281 hours, 6,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 EMERGENCY CYLINDER PRESSURE LOW PER PS CHECK. MAINTENANCE SERVICED DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
